# SDR 96ZZZX1228

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut Seal
- Part number: A03772REVH
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - AFTER TAKEOFF, NOSE GEAR FAILED TO RETRACT.  IT WAS DETERMINED THE NOSE GEAR WAS DOWN ALND LOCKED.  REMOVED AND REPLACED NOSE GEAR SEAL KIT, MFG PN A03772REVH.  GEAR SWING CHECKED NORMAL.  CHECK C-1D - 4-13-95 - MCI.
